# SDR ASAA0853563

- Difficulty date: October 8, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 3,858 hours, 1,152 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2193301AC
- Part serial: 0795933
- Condition: Faulted
- Location: Cabin Pressure
- Part time: 3,858 hours, 1,152 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PRESSURIZATION ERATIC IN AUTO + 400 FPM SPIKED 200 FPM ON LEVEL OFF OK IN ALTERNATE PERFORMED TASK 21 13 801 CONFIRMED NR 2 CABIN PRESS FAULT.  FOUND NO LOGGED FAULTS IN NR 2 PRESS CONTROLLER HISTORY & NO CURRENT FAULTS.  RAN PRESSURIZATION GROUND SYS TEST ON NR 1 & 2 CONTROLLER PER MM 21 31 00, NO FAULTS FOUND.  SYS OPS CHECKS NORMAL.  RESET NR 2 AUTO PRESS CONTROL.
